Research Repository

Browse by Author: Song, Yongduan

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 7.

Wang, Bo, Shi, Peng, Karimi, Hamid Reza, Song, Yongduan and Wang, Jun (2013) Robust H∞ synchronization of a hyper-chaotic system with disturbance input. Nonlinear Analysis: Real World Applications, 14 (3). pp. 1487-1495. ISSN 1468-1218 (print) 1878-5719 (online)

Yin, Yanyan, Shi, Peng, Liu, Fei and Song, Yongduan (2013) H∞ scheduling control on stochastic neutral systems subject to actuator nonlinearity. International Journal of Systems Science, 44 (7). pp. 1301-1311. ISSN 0020-7721 (print) 1464-5319 (online)

Wang, Bo, Shi, Peng, Wang, Jun, Song, Yongduan and Zhong, Shouming (2012) Improved stability criterion for neutral type system with time-varying delay. ICIC Express Letters, Part B: Applications : an International Journal of Research and Surveys, 3 (6). pp. 1453-1458. ISSN 2185-2766

Su, Xiaojie, Shi, Peng, Wu, Ligang and Song, Yongduan (2012) A novel approach to filter design for T-S fuzzy discrete-time systems with time-varying delay. IEEE Transactions on Fuzzy Systems, 20 (6). pp. 1114-1129. ISSN 1063-6706

Su, Xiaojie, Wu, Ligang, Shi, Peng and Song, Yongduan (2012) H-infinity model reduction of Takagi-Sugeno fuzzy stochastic systems. IEEE Transactions on Systems, Man and Cybernetics - Part B: Cybernetics, 42 (6). pp. 1574-1585. ISSN 1083-4419

Wang, Bo, Shi, Peng, Karimi, Hamid Reza, Wang, Jun and Song, Yongduan (2012) Fuzzy variable structure control for uncertain systems with disturbance. Mathematical Problems in Engineering, 2012. ISSN 1024-123X (print) 1563-5147 (online)

Wang, Bo, Shi, Peng, Wang, Jun and Song, Yongduan (2012) Novel LMI-based stability and stabilization analysis on impulsive switched system with time delays. Journal of the Franklin Institute, 349 (8). pp. 2650-2663. ISSN 0016-0032